# SDR UPS98826643

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 5769857
- Condition: Cracked
- Location: Ws I6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING L/E UPPER RIB ATTACH CLIP CRACKED AT STA XOLDI 6.225.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT CLIP IAW SRM 51-1-20D AND DWG 5769857.
